Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Hyperactive thyroid, hemochromatosis. Have dry chapped lips looking like a chemical burn. Medication?

Im 45 year old male - normal weight, and try to keep a healthy diet - some carbs, mostly protein , but mix it up. I work out 3 times weekly. My thyroid was diagnosed as clinical hypoactive and I have heamochomotosis that a keep in check. Four days ago I thought I had dry chap lips due to the change in weather. But its a different sensation, more like a chemical burn , and it s only on my top lips predominately on the upper side edges - middle lips feel fine. Lip balm doesn t seem to help heal them.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
how is your thyroid profile now and what you are taking to manage hemochromatosis ,is your blood iron level within your blood sugar within normal range? your lesion may be due to fungal infection due to decreased immunity or it may be just allergic, so it is better to to get it examined by a clinician and to follow up the treatment.
wish you all the best.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor